# SDR SWAA2014031025912

- Difficulty date: March 3, 2014
- Submitted: March 10, 2014
- Operation: Air carrier
- Aircraft: N763SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27877
- Aircraft time: 50,445 hours, 29,413 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A1401
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER RIB AT STATION 92.7 HORIZONTAL FLANGE CRACKED AT FIRST STIFFENER FROM FRONT SPAR.  REPAIRED RIB IAW SRM.
